Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Gained weight after taking TGTOR for high cholesterol. Oily discharge after taking Lipocut. Stop?

My cholesterol level was above 250 so the doctor prescribed me TG TOR 10 tablet but i am continuously gaining weight 2 months before it was 84 kgs but now it is 90 kgs so the doctor said to continue with TG TOR 10 but said to have LIPOCUT 120 also its been 3 days i am having it and i am noticing oily discharge from the anus is it serious should i stop having it please suggest
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM
your problem seems to be not only high Cholesterol level but over weight and diet and lack of physical activity.
So take care of your diet and physical exercise daily.
TG TOR is not the cause of weight gain but diet and lack of exercise may be an issue.
As far as Oily dischrge is because of side effect of Lipocut because it causes fats in diet are not digested and pass from gut ,so you need to take help of Dietician.
You should be able to loose weight but pay attention to your diet and exercise is very important.
Good Luck to you.
Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor